Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 11 of 12 found articles
 
 
  Simple derivations of higher degree in two variables
 
 
Title: Simple derivations of higher degree in two variables
Author: Havran, V. S.
Appeared in: Ukrainian mathematical journal
Paging: Volume 61 (2009) nr. 4 pages 682-686
Year: 2009
Contents:
Publisher: Springer US, Boston
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 11 of 12 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands